Optimal hypercontractivity for fermi fields and related non-commutative integration inequalities

Eric A. Carlen, Elliott H. Lieb

Research output: Contribution to journalArticlepeer-review

52 Scopus citations

Abstract

Optimal hypercontractivity bounds for the fermion oscillator semigroup are obtained. These are the fermion analogs of the optimal hypercontractivity bounds for the boson oscillator semigroup obtained by Nelson. In the process, several results of independent interest in the theory of non-commutative integration are established.

Original languageEnglish (US)
Pages (from-to)27-46
Number of pages20
JournalCommunications In Mathematical Physics
Volume155
Issue number1
DOIs
StatePublished - Jul 1993

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Optimal hypercontractivity for fermi fields and related non-commutative integration inequalities'. Together they form a unique fingerprint.

Cite this